# SDR MK1Y20230503012

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

OUTB’D FAN COWL ENG #2 S/N 0424 P/N 224-2202-507. DURING MAINTENANCE CHECK AT IAI FACILITIES, SHOP DISCOVERED THE FOLLOWING FINDINGS:   DENT IN THE EXTERNAL FAN COWL SKIN, COMMON TO NAC STA 182.5. 59” AWAY FROM THE BOTTOM EDGE OF THE FAN COWL. THE FIBERS ARE DAMAGED, SO A REPAIR IS NEEDED. DIMENSIONS: MAJOR AXIS LENGTH A=0.71”. DEPTH Y=0.019”. RATIO= A/Y=37. THE DISTANCE BETWEEN THE DENT AND EXISTING REPAIR IS 6.7.  LARGE UNDOCUMENTED COMPOSITE REPAIRS: I. LOCATED BETWEEN NAC 144.5 AND NAC 158.5. 16” AWAY FROM BOTTOM EDGE. AREA SIZE: 14”X52”. II. LOCATED BETWEEN NAC 166.5 AND NAC 177.5. 43 AWAY FROM BOTTOM EDGE. AREA SIZE: 11X18.5.  LOCATED BETWEEN NAC 177 AND NAC 187. 32.5” AWAY FROM BOTTOM EDGE. AREA SIZE: 10”X11.
